MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, the subject coil got broke off within the microcatheter.The patient was not affected.No further information available.
 
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, the subject coil got broke off within the microcatheter.The surgery was delayed by 10 minutes.The subject device was replaced and the procedure was completed successfully.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
B1 - product problem - corrected - no product problem.B5 - executive summary - updated.D4 ¿ expiration date ¿ added.D4 ¿ gtin ¿ updated.D9 - product available to stryker - updated.D9 - returned to manufacturer on ¿ updated.E1 - initial reporter phone ¿ updated.E1 - initial reporter address ¿ updated.E1 - initial reporter city - updated.H1 type of reportable event - corrected - no malfunction.H3 - device evaluated by mfg ¿ updated.H4 ¿ manufacturing date - added.F10/h6 health effect - impact code - updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, there was no damage noted to the coil.Functional inspection was not required as the device was intact and no anomalies were noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event of ¿main coil broken/fractured during use¿ was not confirmed during analysis.It was reported that the coil broke off in the microcatheter.The patient was not affected but the case became much more difficult due to having to take the catheter out and re-access the vessel.The device was returned for analysis, and it was noted that the main coil was intact and the coil was still attached to the delivery wire.Based on a review of all available information and the analysis of the returned device an assignable cause of not confirmed will be assigned to the reported event of ¿main coil broken/fractured during use¿.The issue included a returned device review (visual, physical testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 ULTRA 3MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23354568
Report Number3008881809-2025-00573
Device Sequence Number21073966
Product Code HCG
UDI-Device Identifier04546540675873
UDI-Public(01)04546540675873(17)300706(10)25717917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035423040
Device Lot Number25717917
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown